# SDR UALA2012111306544

- Difficulty date: November 11, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,063 hours, 22,767 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 734285D
- Part serial: 139
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BOTH ENGINE START, APPLYING BREAKAWAY POWER, ALL ELEC AND PNEUMATICS DROPPED OFF.  ENGS WENT TO IDLE, APU OFF, ATTEMPT TO RESET GEN AND BUSES, NO HELP.  ACFT RETURNED TO GATE.  REPLACED BPCU ALL ELEC POWER RE-STORED TO AIRCRAFT.
